zbMATH — the first resource for mathematics

Total domatic number of cacti. (English) Zbl 0654.05059
A total domatic coloring of a graph G is a vertex coloring of G with the property that each vertex of G is adjacent to vertices of all colors. The maximum number of colors of a total domatic coloring is called the total domatic number of G. This invariant was introduced by E. J. Cockayne, R. M. Dawes and S. T. Hedetniemi [Networks 10, 211-219 (1980; Zbl 0447.05039)]. The author studies the total domatic number of cacti.
Reviewer: R.C.Entringer

05C99 Graph theory
05C15 Coloring of graphs and hypergraphs
Full Text: EuDML
[1] COCKAYNE E. J., DAWES R. M., HEDETNIEMI S. T.: Total domination in graphs. Networks 10, 1980, 211-219. · Zbl 0447.05039
[2] ZELINKA B.: Total domatic number of a graph. Časop. p\?st. mat. · Zbl 0743.05033
[3] ZELINKA B.: Domatic number and linear arboricity of cacti. Math. Slovaca 36, 1986, 49-54. · Zbl 0583.05050
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.